DIFFERENTIAL INVARIANTS FOR A CURVE FAMILY IN GL (n, R)


Sagirogli Y., GÖZÜTOK U.

SIGMA JOURNAL OF ENGINEERING AND NATURAL SCIENCES-SIGMA MUHENDISLIK VE FEN BILIMLERI DERGISI, vol.36, no.2, pp.341-349, 2018 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 36 Issue: 2
  • Publication Date: 2018
  • Title of Journal : SIGMA JOURNAL OF ENGINEERING AND NATURAL SCIENCES-SIGMA MUHENDISLIK VE FEN BILIMLERI DERGISI
  • Page Numbers: pp.341-349

Abstract

In this paper, we obtain generators of differential invariants for a curve family in GL(n, R). Then we define GL (n, R)-equivalence of the curve families and develop a point of view for equivalence problem. Using these generators, we give a solution to the problem.